# SDR XCGA20140322001

- Difficulty date: March 18, 2014
- Submitted: March 22, 2014
- Operation: Air carrier
- Aircraft: N60ES
- Make and model: Cessna 750
- Aircraft serial: 7500035
- Aircraft time: 3,452 hours, 2,539 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bonding
- Condition: Unserviceable
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED COMM RADIOS UNUSABLE BELOW 130.000 MHZ WHILE IN FLIGHT.  HIGH PITCHED SQUEAL INTERFERENCE HEARD.  BACKUP HANDHELD TRANSCEIVER WAS ALSO AFFECTED IN THE SAME FREQUENCY RANGE.  PILOTS SQUAWKED 7600 & PROCEEDED VFR IAW 14 CFR 91.185.  PILOTS USED SAT PHONE TO CONTACT KMDW TOWER FOR FREQUENCY ABOVE 130.000 MHZ.  RADIO COMM WERE RE-ESTABLISHED 10 MINUTES AFTER FAILURE & A NORMAL LANDING WAS MADE.  UNABLE TO DUPLICATE PROBLEM, ALL RADIOS OPERATED NORMALLY.  FOUND THE RADOME, THE NOSE GEAR & THE NOSE GEAR DOORS BONDING TO THE FUSELAGE TO BE UNSERVICEABLE.  AFTER CLEANING THE BONDING SURFACES & REATTACHING THE BONDING HARDWARE THE AIRPLANE PASSED THE PRECIPITATION STATIC TEST.
